# SDR EIA2007154

- Difficulty date: August 29, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 76,497 hours, 35,845 cycles
- Engine: Pwa JT9D7A
- Engine time: 71,177 hours, 18,860 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT9D7A
- Part serial: 685897
- Condition: Oil Consumption
- Location: Zone 400
- Part time: 71,177 hours, 18,860 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PASSING THROUGH FL 200, NR 4 OIL QTY WENT TO "0", OIL TEMP REDLINED, OIL PRESSURE 5 PSI.  ENGINE SHUT-DOWN AND RETURNED TO SUU STATION.  AIRCRAFT FERRIED TO MZJ AND ENGINE REPLACED.
